# SDR CA140429001

- Difficulty date: April 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,440 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2730 · Elevator Control System
- Part: Push-Pull Rod
- Part number: 26340091
- Condition: Corroded
- Location: Elevator
- Part time: 3,263 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AFT END OF THE PUSH-PULL CONTROL ROD WAS FOUND CORRODED AT THE FORK-END NEAR THE ATTACHMENT BOLT HOLE.  THE ACFT WAS REMOVED FROM SERVICE AWAITING A REPLACEMENT ROD.
